# SDR JEM2002F00000

- Difficulty date: December 17, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N417KT
- Make and model: Mtsbsi MU300
- Aircraft serial: A083SA
- Engine: Pwa JT15D4
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 45A343615
- Condition: Cracked
- Location: Lt Engine
- Part time: 10,868 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONCERNING A VISUAL INSPECTION OF THE LT ENGINE CARRY THROUGH MOUNT BACKET FOR CRACKS ON MFG 400 NAD 400A.  IT DOES NOT COVER THE MU-300 SERIES AIRCRAFT.  WE IN SPECTED THIS AIRCRAFT AND FOUND A CRACKED MOUNT BRACKET.  BUGGEST MFG EXPAND THE MODELS TO INCLUDE THE MU-300 SERIES OF AIRCRAFT.
